# SDR AALA20140626011

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 51,849 hours, 6,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER LT NR 4 DOOR MISSING LENS.  REPLACED LENS FOR EMER LIGHT OVER LT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
